# SDR AU510001910

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Component: Pneumatic Distr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE BLEED AIR SYSTEM PRESSURE REGULATING VALVE (PRV) FAILED. INVESTIGATION FOUND EXCESSIVE BUTTERFLY SHAFT PLAY DUE TO WORN CARBON SHAFT BUSHINGS.  (CASA NR 510001910)
